# SDR HNAA2013030800115

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 68,164 hours, 77,431 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: 3021K2
- Condition: Failed
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 5000 FEET, NR 2 ENGINE INTAKE HEAT INOPERATIVE.    R & R RELAY 3021-K2.  GROUND RAN ACFT. OPS CHECKED NORMAL.  OK FOR SERVICE.
